Open Access Open Access  Restricted Access Subscription Access

Quadratic Gröbner bases arising from partially ordered sets

Takayuki Hibi, Kazunori Matsuda, Akiyoshi Tsuchiya

Abstract


The order polytope $\mathcal {O}(P)$ and the chain polytope $\mathcal {C}(P)$ associated to a partially ordered set $P$ are studied. In this paper, we introduce the convex polytope $\Gamma (\mathcal {O}(P), -\mathcal {C}(Q))$ which is the convex hull of $\mathcal {O}(P) \cup (-\mathcal {C}(Q))$, where both $P$ and $Q$ are partially ordered sets with $|P|=|Q|=d$. It will be shown that $\Gamma (\mathcal {O}(P), -\mathcal {C}(Q))$ is a normal and Gorenstein Fano polytope by using the theory of reverse lexicographic squarefree initial ideals of toric ideals.


Full Text:

PDF

References


Batyrev, V. V., Dual polyhedra and mirror symmetry for Calabi-Yau hypersurfaces in toric varieties, J. Algebraic Geom. 3 (1994), no. 3, 493–535.

Cox, D. A., Little, J. B., and Schenck, H. K., Toric varieties, Graduate Studies in Mathematics, vol. 124, American Mathematical Society, Providence, RI, 2011. https://doi.org/10.1090/gsm/124

Hibi, T., Distributive lattices, affine semigroup rings and algebras with straightening laws, Commutative algebra and combinatorics (Kyoto, 1985), Adv. Stud. Pure Math., vol. 11, North-Holland, Amsterdam, 1987, pp. 93--109.

Hibi, T., Algebraic combinatorics on convex polytopes, Carslaw Publications, Glebe, 1992.

Hibi, T. (ed.), Gröbner bases: Statistics and software systems, Springer, Tokyo, 2013. https://doi.org/10.1007/978-4-431-54574-3

Hibi, T. and Li, N., Chain polytopes and algebras with straightening laws, Acta Math. Vietnam. 40 (2015), no. 3, 447–452. https://doi.org/10.1007/s40306-015-0115-2

Hibi, T. and Matsuda, K., Quadratic Gröbner bases of twinned order polytopes, European J. Combin. 54 (2016), 187–192. https://doi.org/10.1016/j.ejc.2015.12.014

Hibi, T., Matsuda, K., Ohsugi, H., and Shibata, K., Centrally symmetric configurations of order polytopes, J. Algebra 443 (2015), 469–478. https://doi.org/10.1016/j.jalgebra.2015.06.010

Hibi, T., Matsuda, K., and Tsuchiya, A., Gorenstein Fano polytopes arising from order polytopes and chain polytopes, preprint arXiv:1507.03221 [math.CO], 2015.

Ohsugi, H. and Hibi, T., Quadratic initial ideals of root systems, Proc. Amer. Math. Soc. 130 (2002), no. 7, 1913–1922. https://doi.org/10.1090/S0002-9939-01-06411-5

Ohsugi, H. and Hibi, T., Centrally symmetric configurations of integer matrices, Nagoya Math. J. 216 (2014), 153–170. https://doi.org/10.1215/00277630-2857555

Ohsugi, H. and Hibi, T., Reverse lexicographic squarefree initial ideals and Gorenstein Fano polytopes, print arXiv:1410.4786 [math.AC], 2014.

Stanley, R. P., Two poset polytopes, Discrete Comput. Geom. 1 (1986), no. 1, 9–23. https://doi.org/10.1007/BF02187680




DOI: http://dx.doi.org/10.7146/math.scand.a-26246

Refbacks

  • There are currently no refbacks.
This website uses cookies to allow us to see how the site is used. The cookies cannot identify you or any content at your own computer.
OK


ISSN 0025-5521 (print) ISSN 1903-1807 (online)

Hosted by the Royal Danish Library